2019
Том 71
№ 8

All Issues

Burym V. M.

Articles: 2
Article (Russian)

Asymptotic expansions associated with the jackknife functional. II

Bardadym Т. A., Burym V. M., Ivanov O. V.

↓ Abstract

Ukr. Mat. Zh. - 1995. - 47, № 6. - pp. 731–736

This paper is a sequel to part I [Ukr. Mat. Zh.,47, No. 4, 443–452 (1995)]. By using the results of the first part, we obtain the initial terms of the asymptotic expansions of the bias and variance for the jackknife estimator of the variance of the error of observations in a nonlinear regressive model.

Article (Ukrainian)

Asymptotics of the solution of the Cauchy problem for a second-order linear differential equation

Burym V. M., Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 799–806